# SDR UALA2010022200663

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 37,030 hours, 9,797 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR COMING FROM FWD GALLEY AREA.  REMOVED 1ST CLASS CEILING & MID GALLEY PANELS.  CHECKED FOR ANY POSSIBLE CAUSES OF ELECTRICAL ODOR.  POWERED ALL CABIN LIGHTING & GALLEY EQUIPMENT.  REMOVED FWD & MID GALLEY COFFEEMAKERS & CHECKED CONNECTORS FOR ANY DISCREPANCIES.  CHECKED CABIN RECIRC FANS & FWD E/E.  NO ODOR PRESENT.  CHECKED ENTRY & GALLEY LIGHT BALLASTS.  ALL OK.  CHECKED LWR E/E BAY FOR ODOR OR DISCREPANCIES.  ALL OK.  CHECKED FWD ENTRY DOOR CEILING AREA & ENTRY DOOR MOTOR.  ALL OPS GOOD.  ALL CIRCUIT BREAKERS ARE SET.  CHECKED FWD P19 ELEC DISTRIBUTION PANEL.  ALL OPS OK.  NO ODORS OR SIGNS OF BURNED WIRING.
